×

Found 9 Documents (Results 1–9)

Approximation and regularization of optimal control problems for systems described by one-sided boundary value problems for elliptic equations. (English. Russian original) Zbl 1031.49032

Comput. Math. Math. Phys. 41, No. 11, 1594-1614 (2001); translation from Zh. Vychisl. Mat. Mat. Fiz. 41, No. 11, 1675-1696 (2001).
MSC:  49M30 49J20 49K40
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Year of Publication

all top 3

Main Field

Software